Shape of limit cycles that bifurcate from non-Hamiltonian centers

Hector Giacomini, Jaume Llibre, Mireille Viano

Research output: Contribution to journalArticleResearchpeer-review

31 Citations (Scopus)


A method for computing analytically, up to any order of the bifurcation parameter, the shape of the limit cycles from a Hamiltonian center is introduced. This method is the unique explicit procedure in the literature about limit cycles which allows to determine the shape of these bifurcated cycles. The global shape of the bifurcated cycles from a non-Hamiltonian center was computed, when it is perturb by an arbitrary analytic planar vector field. This generalization is not straightforward and presents several technical difficulties.
Original languageEnglish
Pages (from-to)837-859
JournalNonlinear Analysis, Theory, Methods and Applications
Publication statusPublished - 1 Jan 2001


Dive into the research topics of 'Shape of limit cycles that bifurcate from non-Hamiltonian centers'. Together they form a unique fingerprint.

Cite this